# SDR USAA2009080792042

- Difficulty date: July 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C22 CHECK - CRACKED FRAME AT BS 867, S9L.  REPAIRED FRAME AT BS 867, S9L IAW EA 130283.
